# SDR SWAA2020021941467

- Difficulty date: February 17, 2020
- Submitted: February 19, 2020
- Operation: Air carrier
- Aircraft: N8694E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36661
- Aircraft time: 12,912 hours, 5,621 cycles
- System (JASC): 5244 · Accessory Compartment Doors
- Part: Skin
- Condition: Cracked
- Location: Ext Power Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL POWER DOOR OPENING HAD CRACKED OUTER SKIN AT 6 O'CLOCK POSITION. / REPAIRED EXTERNAL POWER DOOR PER SRM.
